# SDR VNAA0105010

- Difficulty date: May 17, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 15,288 hours, 13,705 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: SD947022
- Part serial: 00020069
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 805 hours, 707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT 4044 WAS CLIMBING AND THE CREW RECEIVED A CARGO FIRE LIGHT INDICATION ACCOMPANIED BY THE TRIPLE CHIME.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK, MEMORY ITEMS, AND COMPANY PROCEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED OVERWEIGHT DUE TO THE EMERGENCY, CLEARED THE RUNWAY, AND STOPPED ON THE TAXIWAY.  THE PASSENGERS WERE INSTRUCTED TO EXIT AND WERE ESCORTED TO THE TERMINAL.  MAINTENANCE PERFORMED THE OVERWEIGHT INSPECTION AND REPLACED THE CARGO SMOKE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
